MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 43/16; TOTAL SHOULDER ARTHROPLASTY SYSTEM

ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 43/16; TOTAL SHOULDER ARTHROPLASTY SYSTEM
Model Number ARTHREX ECLIPSE HUMERAL HEAD, 43/16
Health Effect - Clinical Codes Abrasion (1689); Pain (1994)
Date of Event 07/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint not confirmed; no abnormality was observed that may have contributed to the event.
 
Event or Problem Description
It was reported that loosening and breakage of the glenoid component due to pe abrasion occurred.Revision surgery performed with prosthesis removal, implantation of an inverse shoulder prosthesis on the right from a different manufacturer.Intraoperatively, defect of the glenoid was confirmed.Initial surgery was performed on (b)(6) 2013, date of revision surgery was (b)(6) 2020.Male patient, yob: (b)(6).No further information has been made available.Additional information obtained on 13-jul-2020: the patient suffered from pain and went to the hospital, no known trauma that could have caused the pain.Patient does not have an extraordinarily high bmi or any known extraordinarily stress.Additional information obtained on 27-oct-2020: the part numbers of the explanted arthrex devices has been provided, and are as follows: ar-9105-01 w/ batch 1221011; ar-9343-16 w/ batch 1295122004; ar-9300-43cpc w/ batch 12.055; ar-9301-02 w/ batch 12.363.
 
Additional Manufacturer Narrative
Complaint not confirmed, no abnormality was observed that may have contributed to the event.

Brand Name
ARTHREX ECLIPSE HUMERAL HEAD, 43/16
Common Device Name
TOTAL SHOULDER ARTHROPLASTY SYSTEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10842523
Report Number1220246-2020-02332
Device Sequence Number19740247
Product Code QHQ
UDI-Device Identifier00888867060005
UDI-Public00888867060005
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model NumberARTHREX ECLIPSE HUMERAL HEAD, 43/16
Device Catalogue NumberAR-9343-16
Device Lot Number1295122004
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date11/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;